I have gained 18 lbs since taking this med. and I exercise daily for 40 minutes, eat less than 1200 calories/day and no weight loss! Help.
Hi i take quetiapine (i know it as seroquel). I haven't noticed weight gain since being on this medication but i can't seem to loose it either. I weigh 21lb more than i did at christmas, but the weight gain was due to my poor diet and over indulgence! I have been eating way less calories than i used to but my weight stays the same? It is very annoying! I don't work and i don't get any exercise other than walking my or other peoples dogs, maybe if i increased the exercise i would benefit. But you say you exercise and that doesn't help?
I have put on a lot of weight over the three years I have been on Quetiapine. I went from running 0 miles to 4 miles weekly with NO change in weight. This is something you have to accept IF the drug is as beneficial for you as it has been for me. As I am now obese and have a family history of type 2 diabetes I have to change my drug. But I don't want to. Quetiapine really helped me and I'm scared of coming off it. Try to keep your cholestorol down and reducing your calorie intake WILL NOT HELP so DON'T starve yourself. Acceptance is the key
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If you are active and try to balance exercise and diet, would that matter in preventing weight gain?
Posted 4 Oct 2011 • 2 answers
Posted 21 Nov 2011 • 2 answers
Posted 19 Feb 2013 • 1 answer
Posted 19 Oct 2014 • 4 answers
Rexulti - do most people gain weight because they eat more and have increased appitite will exercise
Posted 11 Mar 2016 • 2 answers